Can you drink a monster while on zoloft?
Question posted by K.gaff on 21 Feb 2012
Last updated on 30 August 2021 by Dottie470878
Can you drink monster drinks while taking zoloft and it can affect the medicine
hi im on zoloft 150mg, i drank a relentless energy drink half hour later i felt disorientated tummy upset felling sick and restless, i would not recommend drinking any energy drinks on zoloft the side effects make u feel crap, also my eyes were shaking n my hands alot and the headache just knocks you off your feet!!! never again will i drink an energy drink on medication thats my story hope it helpt, this happend today and lucky i came across this site i was trying to find side effects.
Hello k gaff. Not advised. Theres a good chance that you'll possibly having cardiac as well as BP problems/difficulties. Best of wishes and good health to you,pledge
In studies taking with zoloft has no direct interaction,but I don't recommend Monster energy drinks at any time especially when you have a mood disorder.because They contain a large amount of caffeine and glucose.so excess consumption of monster lead to rapid heart rate and tremor
I suggest you a cup of coffee or tea or even a regular soda.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.